# SDR HEEA076399

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,570 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375005101
- Part serial: 0315
- Condition: Malfunctioned
- Location: Xmsn Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL TEMP INDICATOR SHOWED ONLY 2 BAR SEGMENTS.
